# SDR SWIA2019103046621

- Difficulty date: October 3, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 40,232 hours, 35,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN PANEL LOWER LEFT SURFACE CRACKED BETWEEN BL 0 AND LBL 9 AT FS 460. (C-CHECK) RO: 10/26/2019 PERFORMED MAJOR REPAIR TO PRESSURE FLOOR SKIN LOWER LEFT SURFACE BETWEEN BL 0 AND LBL 9 AT FS 460 IAW REO.
